# SDR CALA2021091501577

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N37527
- Make and model: Boeing 737-9
- Aircraft serial: 43463
- Aircraft time: 1,566 hours, 603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Loose
- Location: Seats 8-38d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUCH SEATS EPL AND BLANK TRIM SHROUD LOOSE. 8,10,12,14,20,21,22,23,32,34C EPL. 8,9,10,11,12,15,20,21,22,23,25,27,28,29,30,31,32,34,35,36,37,38D BLANK SHROUNDS. SECURED ALL EPL SHROUD LISTED ABOVE. SECURED ALL BLANK TRIM SHROUD LISTED ABOVE IAW CMM 25-21-65.
